Announcement

Collapse
No announcement yet.

Anyone here stop restasis and feel better? Help!

Collapse
This topic is closed.
X
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Anyone here stop restasis and feel better? Help!

    So, I've been toying with the idea of trying to quit using Restasis. I have been on it for three months, and my eyes are now so red/sensitive I can barely enjoy anything anymore! It has increased my tear production so in a sense it is working, however the side effects are pretty bothersome. Has anyone here been in a similiar situation? Please give me some advice....I am worried that if I stop my eyes will become bone dry but I don't know if its worse than these side effects.

  • #2
    wow, thank you so much for the detailed reply. I really appreciate it, I know other users on here have felt the same. I am honestly afraid to quit, yet excited at the same time. I am REALLY hope my eyes clear up a little, they are that "pink" colour too. I am still using doxy, fish oil, flaxseed oil, and lotemax..and will start serum in January (it takes that long to get an appointment for the serum) The restasis seems to be creating more inflammation that I had prior to use. I avoid everything now adays...especially going to places like Wal-mart and shopping..I miss my life...I will be greatful if just the redness clears up a bit! Did your eyes get more white back once you stopped? And how long did that take you once you stopped?

    Comment


    • #3
      I quit after the 6th week. I didn't feel any tear production. I felt a stinging in the eyes some minutes after droping it in the eyes since day 1. Ok, some side effects. Bu in the 6th week, when it was supposed to start the benefits my eyes got much inflammed during a whole week, without any enviroment issue. So I suppose it was due to restasis and quit. I got better in the days after I quit it. It was 14 days ago. Yesterday and today my eyes are very inflammed again, but I think not as bad as it was in the 6th week on restasis, and i guess because of an overdose os probiotics, don't know.
      Well, I don't know for sure if restasis mad emy eyes so bad on that week, but for sure I didn't get worse quitting it.

      Comment


      • #4
        I am scared to stop but here goes nothin..im going to stop starting now and see if some of the surface inflammation clears up..god i've had a hard time with this! Bakunin, once you stopped did some of ur redness clear up??

        Comment


        • #5
          Whoa now. A lot of people have been helped by Restasis (myself included) however, you REALLY need to be patient. It took me about a year before I saw what I think was the "maximum effect," not 3-6 months as advertised. After a year, I tapered to once a day for a few months and then quit. My eyes are not 100% (not sure if they ever will be), but they only feel dry pretty much late at night or due to environmental factors vs. burning all the time before I started. I never wanted to be on Restasis long-term. Just follow your doctor's orders. 3 months is not enough time to achieve the maximum effect, in my opinion.

          Comment


          • #6
            Poor faith! I know its a really hard decision... but you should probably stop. My eyelashes were falling out and my eyes were redder and they got better after. But my eyes are still inflamed and dry. I have ocular rosacea and still searching for my triggers

            Comment


            • #7
              Kate..i never ended up quitting like I said I was going to a week ago (I was to chicken lol), but I feel like I have overall been worse these last three months..I guess i'll give it a go... i'll update! when u say ur eyes are inflammed still do u mean red?

              Comment


              • #8
                Not as red but still some permanent veins

                Comment


                • #9
                  I have a few permanent ones to ...the ones that bother me are the ones that come and go ...lately they have been lingering. I have noticed at least 50% more redness since restasis, I guess the medication is obviously irritating the conjuntiva. My eyes also go beat red while on the computer I know I shouldnt care about the redness as much as the dryness/burning but I can't help it..its embarassing even looking my long term bf in the eye.

                  Comment


                  • #10
                    Ugh i hear you! But i think its smart to stop the restasis. Have u tried megs or other glasses?

                    Comment


                    • #11
                      I have gone one day without restasis..Although I don't feel the side effects, my eyes felt real dry today, I am not sure which is worse! I know its only been one day, I really wish I had those serum tears rn, have my appointment in January~

                      Comment


                      • #12
                        So I have been tapering off the restasis use, only using it once a day and will be asking my eye doc next week to see if I can up the Lotemax for the next few weeks to get things under control. BUT so far so good. They are already less red and sensitive. I am so sad I am not one of the lucky ppl this drug works for..Serum drops are really my last hope

                        Comment

                        Working...
                        X